Milan Journal of Mathematics (MJM) publishes high quality articles from all areas of Mathematics and the Mathematical Sciences. The authors are invited to submit "articles with background", presenting a problem of current research with its history and its developments, the current state and possible future directions. The presentation should render the article of interest to a wider audience than just specialists.

Many of the articles will be "invited contributions" from speakers in the "Seminario Matematico e Fisico di Milano". However, also other authors are welcome to submit articles which are in line with the "Aims and Scope" of the journal.

Bibliographic Data
Milan J. Math.
First published in 1927
Renamed in 2001
1 volume per year, 2 issues per volume
approx. 400 pages per volume
Format: 19.3 x 26 cm
ISSN 1424-9286 (print)
ISSN 1424-9294 (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.87 (2019)

Journal information

  • Franco Tomarelli
Publishing model
Hybrid. Open Access options available

Journal metrics

1.115 (2019)
Impact factor
1.000 (2019)
Five year impact factor
8,436 (2019)

Latest articles

This journal has 9 open access articles

Journal updates

View all updates

About this journal

Electronic ISSN
Print ISSN
Abstracted and indexed in
  1. CNKI
  2. Current Contents/Physical, Chemical and Earth Sciences
  3. Dimensions
  4. EBSCO Discovery Service
  5. Google Scholar
  6. Institute of Scientific and Technical Information of China
  7. Japanese Science and Technology Agency (JST)
  8. Journal Citation Reports/Science Edition
  9. Mathematical Reviews
  10. Naver
  11. OCLC WorldCat Discovery Service
  12. ProQuest-ExLibris Primo
  13. ProQuest-ExLibris Summon
  14. SCImago
  15. SCOPUS
  16. Science Citation Index Expanded (SciSearch)
  17. UGC-CARE List (India)
  18. zbMATH
Copyright information

Rights and permissions

Springer policies

© Springer Nature Switzerland AG